# SDR R61A2021040900325

- Difficulty date: April 5, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 30,792 hours, 23,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN NEAR FWD FA JUMPSEAT FRAME IS CRACKED, PARTIALLY MISSING. R&R L1 DOOR EXIT INDICATOR SIGN IAW AMM 33-50-15.
